the f3 /GT weekend is looking like it's going to be a long weekends racing if the K/Hill site is anything to go by. early start on saturday for practice/qualifying and then the same early start on sunday and the last race starting at 6 pm ( not Legends by the way) so all in all it should be good.
my car is sitting ready to go, it's all sorted and checked from the last meeting and "sound's" just as fast. but i am still working on the bus it never seems to get enough time spent on it. should still be able to add some more improvements before i leave on friday night.
hope the weather is going to be good for the weekend. (mind you i race better in the wet ;D)
Whoopee I'm with the pack.. I'm told I don't have to start from the back although I've been told if I get No1 I will need some helpfull advice!!! ( Do I trust them to give me helpful advice? or will it be... just wear brown trousers?) Really enjoyed the last final maybe I'm fooling myself but I am looking forward to mixing it with you fast guys! Legends seem to have good times for Sat & Sun so we should get to watch a lot of the F3 and GT's
Congrats racemania, you learn far quicker in the pack, ill watch out for u at the first corner, there are a few who ignore the novices and will pass any which way they can and there are some who are more gentlemanly you will quickly learn who they are.
if you draw first its up to you to pace the whole grid up to the start and therefore u control when we all hit the loud pedal hard.
Sat 10th may 9.00 free practice - curlube TVR Tuscan - 30mins 9.40 1st Qualifying British F3 Scholarship Class 20mins 10.10 1st Qualifying British F3 Championship Class 20mins 10.40 free practice British GT Championship 30mins 11.20 Qualifying Scottish F/Fords 10mins 11.50 free practice TVR Challenge 30mins Lunch------------------- 13.30 2nd Qualifying British F3 Scholarship Class 20mins 14.00 2nd Qualifying British F3 Championship Class 20mins 14.30 Qualifying British GT Championship 30mins 15.10 Qualifying Scottish Mini cooper cup 30mins 15.50 Qualifying scottish Legends Championship 20 mins 16.20 Qualifying TVR Challenge 30mins 17.00 Qualifying Scottish F/Fords 10mins
Sun 11 may RACE DAY
9.30 9.45 British GT Championship WARM UP 10.00 - Scottish F/Fords (race1) 10.20 - scottish Legends (heat 1) 10.35 - curlube TVR Tuscan challenge (sprint race) 11.05 - British F3 Scholarship Class (race1) 11.45 - British F3 Championship Class (race1) 12.25 - scottish Legends (heat 2) 12.45 - British GT Championship (race1) 13.30 -1400 Pit /Paddock walkies 14.05 - scottish Mini cooper cup 14.35 - curlube TVR Tuscan challenge (feature Race) 15.10 - British F3 Championship Class (race2) 15.55 - British F3 Scholarship Class (race2) 16.25 - British GT Championship 17.15 - Scottish F/Fords (race2) 17.45 - scottish Legends (final) ??
hope this helps you lot out . should be able to plan your weekend out with this. see you all there
That's dedicated. I'm going to have to be up earlier than I have to during the week to to get there for the beginning of racing...
Don't think I'll be up tomorrow either...if its nice I'll be painting my newly cleaned Porsche gearbox..or if its nasty I've got a fuel system to plumb... It's a hard life!
Just had a look on www.dailysportscar.net and they have the testing times from today up. Don't know how representitive they are given how wet it has been today...they probably have only just discovered how incredibly steep the pit straight is...
See that the Glenvarigill Ferrari is doing pretty good....bit too close to the Ultima for my liking! Hope it's just because Master Motorsport forgot to put the right gears it
Discovered that the Moslers are running a virtually standard Chevy LS6 (alloy V8 out of the Corvette C5) this week. Therefore it seems that the GTO class will be a straight battle between TVR and Chevy... I know who my money is on.
Good luck to all the SMRC people who are competing. I'll be there till the last Legend has parked up.
4 seasons in one day today - freezing wind, warm sunshine, driving rain and a hint of sunburn! Just the usual Knockhill I guess!
Have to agree with Dave F about the Ultima now I've seen that one in the flesh - very nice looking machine that... the Glenvarigill Ferrari is well on the pace and should hopefully do well tomorrow. Oh yeah, and the Lloyd Jag is a very nice looking car.
Found Gary this time! Saw the rest of our Legends drivers wandering around as well - good luck to you all in the races. Charlie was doing his bit with the ICR minis, both of which are 1 and 2 for the Cooper race tomorrow - good stuff by Keith and Jamie V-A.
Oh yeah, there are only 2 F3 races on raceday as only 26 of them have apparently showed up, just as well really as I don't think the 5 car Scholarship field races would have been hugely interesting!
Looking forward to it and planning to be there very early to try and spot Nelson Piquet senior (saw his son wandering around with one of those woolly Knockhill hats!) as we didn't spot him during the day!
"Bintcliffe's done it again and the car's f**ked." RIP David Leslie.